RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 789–792 (Mi dan39185)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Time change, monotone equivalent and standard dynamical systems

A. B. Katok

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (621 kB)

Bibliographic databases:
UDC: 517.9+519.2
Presented: А. Н. Колмогоров
Received: 11.03.1975

Citation: A. B. Katok, “Time change, monotone equivalent and standard dynamical systems”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 789–792

Citation in format AMSBIB
\Bibitem{Kat75}
\by A.~B.~Katok
\paper Time change, monotone equivalent and standard dynamical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 789--792
\mathnet{http://mi.mathnet.ru/dan39185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0412383}
\zmath{https://zbmath.org/?q=an:0326.28025}


Linking options:
  • http://mi.mathnet.ru/eng/dan39185
  • http://mi.mathnet.ru/eng/dan/v223/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    2. E. A. Sataev, “An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift”, Math. USSR-Izv., 11:1 (1977), 147–169  mathnet  crossref  mathscinet  zmath
    3. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:41
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020